# SDR ASAA2023020741874

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 31,799 hours, 10,073 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472010 FOUND POSSIBLE GOUGE, SCRATCH, OR CRACK AT ONE OF THE HOLE (MARKED) FOR THE FRONT SPINNER. GROUNDED - YES. REMOVED & REPLACED FRONT SPINNER CONE ON #1 ENGINE REF ASA T/C 78472010.
